# SDR AALA202503247533

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 21,936 hours, 9,507 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2602
- Condition: Faulted
- Location: Zone 500
- Part time: 40,682 hours, 17,373 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAP DISAGREE, FLAP INDICATOR STOPPED AT 2; AIRCRAFT LANDED SAFELY AT PHX. PERFORMED FIM 27-51-00, REMOVED AND REPLACED RIGHT HAND NUMBER 5 FLAP POSITION TRANSMITTER. OPERTIONAL CHECK GOOD. PER AMM 27-58-01.
